# SDR GUUA93352022510A

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,121 hours, 36,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9167 MCO/PNS PILOT REPORTED AIRSTAIR DOOR WILL NOT OPEN.  REPOSITIONED AIRSTAIR DOOR HANDRAIL CABLE OPERATIONAL CHECK GOOD.
